# SDR E81R_JW30284_3

- Difficulty date: June 3, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N106QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK381
- Aircraft time: 2,730 hours, 2,551 cycles
- Engine: Pwa JT15D5
- Engine time: 2,730 hours, 2,551 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mechanism
- Condition: Stiff
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORTED RT ENGINE THRUST REVERSER NOT FULLY DEPLOYING AFTER LANDING. FOUND REVERSER ASSY. STICKING AND UNABLE TO UNLOCK INBD ACTUATOR. UNLOCKED ACTUATOR AFTER ISOLATING AND ACTUATING WITH HAND PUMP. FOUND REVERSER ASSY. UPPER AND LOWER DOOR ACTUATING MECHANISMS VERY STIFF AND DIFFICULT TO MOVE. LUBRICATED THE DOOR ACTUATING MECHANISMS GUIDE RODS AS REQUIRED IAW THE MM 12-20-00 AND 78-30-00 UNTIL FREE MOVEMENT OBTAINED.  REASSEMBLED THRUST REVERSER, FOUND TO FUNCTION NORMALLY THROUGH REPEATED CYCLES. TRANSIENT ACFT, MX HISTORY UNKNOWN. IAW MM 12-20-00, THE GUIDE RODS SHOULD BE LUBRICATED EVERY "A" INSP (200 HRS).
